# SDR AALA20150927001

- Difficulty date: September 27, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N175AN
- Make and model: Boeing 757223
- Aircraft serial: 32394
- Aircraft time: 45,060 hours, 13,132 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAILED DURING FLIGHT.  AN EMER WAS DECLARED & THE FLIGHT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  ACFT WAS REMOVED FROM SERVICE.  R & R WEATHER RADAR TRANSCEIVER IAW MM 34-43-01.  OPERATIONALLY CHECKED OK.
